# SDR DALA2019052203259

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,866 hours, 23,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 INITIAL / CRACK / INNER SKIN / STA: OSS 605 / IN SLAT # 9 AT RT WING. CORRECTIVE ACTION: SUMMARY OF NRC 00201: INNER SKIN STA. OSS 605 IN SLAT #9 AT RT WING WAS REPAIRED PER SRM. (1084859)
